know the cause of the swelling, i have had biopsy of the kidney taken, also an MRI scan but nothing has been revealed. I have been given the following medication,Prazosin, Puril, Lasix, Telday, Rosuvas and Glizym. What is my sickness known as
With diabetes for a long a time, you probably have poor circulation in your legs. If this is the case, they will swell, if its bad they get a deep red color, and you can get sores called venous stasis ulcers. Keep your legs elevated as much as possible, a compression stocking will help too. If you start getting a sore see your dr right away.
Walking every day as much as you can is essential to keep fluid buildup to a minimum. When you do the muscles move the fluid in the lymph system and swelling is less. Lose weight if you need to. Even ten pounds can help. Keep blood sugars as close to normal as you can. If they run over 200 regularly get back to the doctor. You need to change what you are doing. Higher blood sugars lead to poor circulation, all kinds of troubles, and eventually amputations. You have the warning signs and can still do something about this. Hope you are better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 3 answers
Posted 22 Apr 2010 • 1 answer
Posted 11 Jan 2011 • 1 answer
Posted 10 May 2011 • 2 answers
Posted 28 Oct 2014 • 1 answer